# SDR AALA20150129004

- Difficulty date: January 29, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 110,280 hours, 17,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN OTBD BOLT HOLE AT AFT PITCH LOAD FITTING HAS A CRACK INDICATION.  ACCOMPLISHED REPAIR IAW C3194AG 0001.
